Geostatistical mapping of helminth infection rates

Diggle, Peter J. and Giorgi, Emanuele (2015) Geostatistical mapping of helminth infection rates. The Lancet Infectious Diseases, 15 (1). pp. 9-11. ISSN 1474-4457

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
The Lancet Infectious Diseases
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2700/2725
Subjects:
ID Code:
72143
Deposited By:
Deposited On:
15 Dec 2014 08:56
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Jan 2020 04:07